A case of drug-induced hypersensitivity syndrome showing transient immunosuppression before viral reactivation during treatment for pemphigus foliaceus

H. Takahashi, M. Tanaka, A. Tanikawa, A. Toyohara, Y. Ogo, A. Morimoto, R. Harato, M. Kobayashi, M. Amagai

研究成果: Article査読

17 被引用数 (Scopus)

抄録

Drug-induced hypersensitivity syndrome (DIHS) is one of the most severe drug adverse reactions, with characteristic biphasic symptoms. Reactivation of human herpesvirus-6 (HHV-6) is frequently observed, although the cause of DIHS is still unknown. A patient developed DIHS during treatment with diaminodiphenylsulphone for pemphigus foliaceus. The number of lymphocytes in his peripheral blood, and titres of serum total IgG and IgM and anti-desmoglein1 antibody transiently decreased just before reactivation of HHV-6, cytomegalovirus and Epstein-Barr virus. This observation suggests that transient suppression of both cellular and humoral immunity may trigger viral reactivation, which leads to the development of the second phase of DIHS.

本文言語English
ページ(範囲)33-35
ページ数3
ジャーナルClinical and Experimental Dermatology
31
1
DOI
出版ステータスPublished - 2006 1

ASJC Scopus subject areas

  • 皮膚病学

フィンガープリント

「A case of drug-induced hypersensitivity syndrome showing transient immunosuppression before viral reactivation during treatment for pemphigus foliaceus」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル